# SDR SWAA2014010923942

- Difficulty date: January 6, 2014
- Submitted: January 10, 2014
- Operation: Air carrier
- Aircraft: N943WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36913
- Aircraft time: 13,626 hours, 8,057 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 411A2212
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 EMERGENCY EXIT LIGHT SIGN ASSEMBLY, LOOSE.  R & R LIGHT ASSEMBLY IAW MM.
